Epilepsy Research UK

levetiracetam has anyone had the same problem

HI my son is 19 years old and was on levetiracetam for .12months it controlled his seizures not had one for nearly6 monthes. but the side affects made him have really bad mood swings and depression negative change to his personaity. plus his memory is not very good. sometimes cant not remember when we have been out shopping are even wat we got . he has been diagnosed with bipolar thats what the neurologist said in the letter . to do wth side affects. so now she has put him some new medication called briviact. it breaks my heart watch him like this.. from what he was like before . to what he is like now..

1 Reply
oldestnewest

My daughter (15) is on keppra and has had depression and self harm, her consultant doesn’t want to change it as yes it has stopped her tonic clonic seizures overnight but she has focal seizures instead. Awaiting follow up in June and I’m going to put my foot down and ask to change to briviact if it is liscensed for under 18 as I have heard it has less side effects. Good luck, I just want my daughter back 😢

Reply

You may also like...